Alert archive / Utah / Winter Storm Warnings in 2005
Winter Storm Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Dec 18, 2005, 9:32 PM MST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2005, 9:32 PM MST (04:32 UTC)
- Expired
- Dec 19, 2005, 11:00 PM MST
- In force
- 25 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 190432 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 932 PM MST SUN DEC 18 2005 .A SERIES OF MOIST PACIFIC STORMS WILL MOVE ACROSS NORTHERN AND CENTRAL UTAH THROUGH MONDAY NIGHT. PERIODS OF SNOW ARE EXPECTED ACROSS THE MOUNTAINS AND ADJACENT VALLEYS...WITH THE HEAVIEST SNOWFALL LATER TONIGHT THROUGH MONDAY MORNING AND ANOTHER PERIOD OF PRECIPITATION OVER THE MOUNTAINS MONDAY EVENING. UTZ007>009-191300- /O.UPG.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ /O.NEW.KSLC.WS.W.0005.051219T0432Z-051220T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 932 PM MST SUN DEC 18 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST MONDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WINTER STORM WARNING IS AN UPGRADE AND IS IN EFFECT FOR THE WASATCH RANGE AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. SNOW WILL BECOME HEAVY AT TIMES AGAIN OVERNIGHT AND CONTINUE INTO MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 6-15 INCHES ARE EXPECTED THROUGH LATE MONDAY MORNING. THE GREATEST ACCUMULATIONS WILL OCCUR IN THE WASATCH RANGE AND WESTERN UINTA MOUNTAINS ABOVE 8000 FEET. 2-6 INCHES OF NEW SNOW CAN BE EXPECTED DOWN TO 6000 FEET. THE SNOW WILL BE INTERMITTENT MONDAY AFTERNOON BUT A STEADY PERIOD OF SNOW IS EXPECTED MONDAY EVENING WITH AN ADDITIONAL 2-6 INCHES. GUSTY WEST TO NORTHWEST WINDS ARE ALSO LIKELY LATER TONIGHT THROUGH EARLY MONDAY. THIS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW ACROSS THE HIGHER TERRAIN. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ004-191300- /O.EXA.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ SOUTHERN WASATCH FRONT- 932 PM MST SUN DEC 18 2005 ...SNOW ADVISORY IN EFFECT UNTIL 12 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM MST MONDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE SOUTHERN WASATCH FRONT. SNOW WILL DEVELOP LATER THIS EVENING AND BE HEAVY AT TIMES INTO MONDAY MORNING. THE SNOW MAY BRIEFLY MIX WITH RAIN AT TIMES. NEW SNOW ACCUMULATIONS WILL RANGE FROM 1-4 INCHES...GREATEST OVER THE HIGHER TERRAIN OF EASTERN UTAH COUNTY. THE SNOW WILL AFFECT THE MONDAY MORNING COMMUTE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-191300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ WASATCH PLATEAU/BOOK CLIFFS- 932 PM MST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK CLIFFS OF CENTRAL UTAH. SNOW WILL REDEVELOP AND BECOME HEAVY AT TIMES OVERNIGHT INTO MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 4-8 INCHES ARE EXPECTED. THE GREATEST AMOUNTS WILL OCCUR OVER THE PLATEAU. ADDI TONAL LIGHT SNOW IS POSSIBLE AT TIMES MONDAY AFTERNOON AND MONDAY NIGHT. GUSTY WEST TO NORTHWEST WINDS ARE ALSO LIKELY LATER TONIGHT THROUGH EARLY MONDAY. LOCAL BLOWING AND DRIFTING SNOW WILL FURTHER HAMPER TRAVEL THROUGH THE MONDAY MORNING COMMUTE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006-WYZ021-191300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ WASATCH MOUNTAIN VALLEYS-SOUTHWEST WYOMING- 932 PM MST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAIN VALLEYS OF NORTHERN UTAH AND FOR EXTREME SOUTHWEST WYOMING. SNOW WILL REDEVELOP LATE THIS EVENING AND CONTINUE OVERNIGHT INTO MONDAY MORNING. THE SNOW WILL BE HEAVY AT TIMES. ADDITIONAL ACCUMULATIONS WILL RANGE BETWEEN 2 AND 4 INCHES IN SOUTHWEST WYOMING WITH 4-7 INCHES IN THE WASATCH MOUNTAIN VALLEYS. SOME BLOWING AND DRIFTING OF THE NEW SNOW IS POSSIBLE...ESPECIALLY LATER TONIGHT AND MONDAY MORNING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ001>003-191300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS- 932 PM MST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. THIS SNOW ADVISORY IS FOR THE CACHE VALLEY OF UTAH...THE NORTHERN WASATCH FRONT AND THE SALT LAKE AND TOOELE VALLEYS. SNOW WILL BECOME HEAVY AT TIMES LATE THIS EVENING AND OVERNIGHT. PERIODS OF SNOW WILL CONTINUE THROUGH MONDAY MORNING AND THEN TAPER OFF. NEW SNOW ACCUMULATIONS OF 2-4 INCHES ARE EXPECTED FOR THE CACHE VALLEY AND NORTHERN WASATCH FRONT...WITH LOCAL GREATER ACCUMULATIONS ON THE UPPER BENCHES. FOR THE SALT LAKE AND TOOELE VALLEYS...1-4 INCHES OF SNOW IS LIKELY WITH THE HEAVIEST ACCUMULATIONS ON THE EASTERN AND NORTHERN BENCHES OF THE SALT LAKE VALLEY SUCH AS THE UNIVERSITY OF UTAH CAMPUS AND OLYMPUS COVE. LESS THAN 2 INCHES IS EXPECTED ALONG THE WASATCH FRONT NEAR THE GREAT SALT LAKE. SNOW COVERED ROADS WILL LIKELY MAKE THE MONDAY MORNING COMMUTE SLOW AND DIFFICULT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ017-191300- /O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 932 PM MST SUN DEC 18 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE CENTRAL UTAH MOUNTAINS FROM NEAR FISH LAKE NORTH TO THE WASATCH PLATEAU. SNOW WILL INCREASE IN INTENSITY AGAIN LATER TONIGHT AND CONTINUE INTO MONDAY MORNING. THE SNOW WILL BE HEAVY AT TIMES INTO MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 4-9 INCHES ARE EXPECTED THROUGH LATE MONDAY MORNING...MAINLY NORTH OF I-70. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TARDY
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 18, 8:25 PM MST, 1 hour 7 minutes earlier.
Area forecast discussion, Dec 18, 8:25 PM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 825 PM MST SUN DEC 18 2005 .SYNOPSIS...A SERIES OF MOIST STORMS WILL MOVE ACROSS UTAH FROM THE PACIFIC THROUGH MONDAY. WEAK HIGH PRESSURE ALOFT WILL RETURN FOR THE MIDDLE OF NEXT WEEK. && .DISCUSSION...THIS MORNINGS WARM FRONTAL PRECIPITATION AND UPPER LEVEL JET STREAK/VORT MAX THAT SHEARED ACROSS FAR NORTHERN UTAH PRODUCED A PERIOD OF SNOW OVER NORTHERN UTAH...HEAVIEST NEAR THE TIGHTEST THERMAL GRADIENT. AGAIN THE NORTHERN WASATCH FRONT GOT ACCUMULATIONS AND THE MOUNTAINS FROM CENTRAL TO NORTHERN UTAH PICKED UP 3-6 INCHES. DESPITE A SHORT WAVE RIDGE AND NVA THIS AFTERNOON ANOTHER BURST OF WARM AIR ADVECTION SNOW RAPIDLY DEVELOPED AND PRODUCED AN INCH OR LESS FROM SLC NORTHWARD (LOCALLY 2 OGDEN AND LAYTON) AND SEVERAL MORE INCHES OF FLUFFY SNOW IN THE MOUNTAINS. PAST COUPLE HOURS THE MAIN SHORT WAVE RIDGE AXIS AND NVA HAS CROSSED UTAH AND ENDED MOST OF THE SNOW. THIS IS AHEAD OF A STRONGER SYSTEM WHICH IS UNDERCUTTING THE RIDGE BLOCK THAT EXISTS IN SOUTHWEST CANADA. THIS SYSTEM IS ELONGATED WEST TO EAST AND WILL RIDE ALONG THE BAROCLINICITY THAT LIES BETWEEN NORTHERN UTAH AND SOUTHWEST WYOMING. ITS THE STRONGER WAVE MODELS HAVE DEPICTED FOR A COUPLE DAYS NOW. SOME REFLECTION IS SEEN AT THE SURFACE WITH A 1040 MB HIGH IN NORTHERN WYOMING AND A WEAK 1020 MB WAVE IN EASTERN NEVADA. A SURFACE WARM FRONT LIES BETWEEN DUGWAY AND DELTA. THE ENHANCED AREA ON SATELLITE AND RAPIDLY INCREASING RADAR RETURNS IN THE NORTHWEST DESERTS WILL INCREASE SNOW OVER CENTRAL AND NORTHERN UTAH AFTER BY 9 PM. THIS SYSTEM WILL CAUSE 700 MB WINDS TO VEER FROM SOUTHWEST TO WEST THIS EVENING AND INCREASE IN SPEEDS. ADDITIONAL VORT LOBES IN THIS WEST TO EAST PACIFIC SYSTEM NOW MOVING INTO NORTHWEST NEVADA WILL TRACK INTO NORTHERN UTAH LATE TONIGHT AND MONDAY MORNING DEVELOPING ADDITIONAL BANDS OF SNOW AND VEERS MID LEVEL FLOW TO NORTHWEST FOR MONDAY. LOW LEVEL FLOW NEAR 800 MB REMAINS SOUTHERLY IN WAA PATTERN THROUGH MONDAY. DEEP LAYER MOISTURE WITH THIS WAVE AND PRECIPITABLE WATER RISES TO ABOUT 0.50 INCHES. SLIGHT COOLING ALOFT RESULTS IN A NEAR MOIST ADIABATIC LAPSE RATE ABOVE THE STABLE BOUNDARY LAYER. GOOD SYNOPTIC LIFT TONIGHT SHOULD BE EFFICIENT ALONG WITH MOUNTAIN OROGRAPHICS GOING FROM SOUTHWEST TO NORTHWEST FLOW. WE HAVE SEEN VERY DRY SNOW IN THE MOUNTAINS THIS WEEKEND BUT SNOW RATIOS WILL DECREASE TONIGHT AND MONDAY. BUT NAM TIME HEIGHT STILL DEPICTS PRIME SNOW GROWTH IN THE HEART OF THE DEEP OMEGA THROUGH 12Z MONDAY. WARMING DOES OCCUR TONIGHT ALOFT WITH 700 MB TEMPS ON THE WASATCH FRONT GOING FROM -8C TO -5C...THEN SETTLE AT NEAR -6C DURING MONDAY MORNING BEHIND THE MID AND UPPER LEVEL WIND SHIFT. 1000-500 MB THICKNESS VALUES RISE TO NEAR 543DM MONDAY MORNING. THINKING IS THAT STEADY SNOWFALL RATES OFFSET WARMING ALOFT AND THE CURRENTLY COOL BOUNDARY LAYER SHOULD KEEP THE NORTHERN VALLEYS SNOW. A MIX WITH RAIN IS POSSIBLE FROM UTAH LAKE SOUTHWARD OVERNIGHT AND EARLY MONDAY WHEN THE PRECIPITATION IS LIGHT. HOWEVER LATER MONDAY MORNING AS THE UPPER TROF EXITS AND NVA DEVELOPS UNDER NORTHWEST FLOW...THE WARM AIR ADVECTION PATTERN PERSISTS. THIS SHOULD KEEP LOTS OF CLOUDS OVER NORTHERN UTAH WITH SOME PRECIPITATION CONTINUING IN THE MOUNTAINS AND AT TIMES IN THE NORTHERN VALLEYS. THIS WILL LIKELY SWITCH OVER OR MIX WITH LIGHT RAIN/DRIZZLE ACROSS THE LOWER ELEVATIONS WASATCH FRONT. UPPER RIDGE PRESSING INTO NORTHERN UTAH MONDAY NIGHT WHICH RAISES 700 MB TEMPS TO -3C OVER THE GSL BY TUESDAY MORNING. THERE SHOULD BE ANOTHER SURGE OF WARM ADVECTION PRECIP IN THE NORTHERN MOUNTAINS MONDAY NIGHT...A MUCH WETTER SNOW BUT ACCUMULATIONS. MOST PRECIP SHOULD END DURING TUESDAY MORNING...LAST IN THE FAR NORTHEAST AREAS. FOR HEADLINES...WILL KEEP ADVISORIES UP FOR THE WASATCH FRONT. MAY NEED TO ADD UTAH COUNTY BUT PRECIP MAY MIX WITH RAIN AT TIMES WHEN THE WEAK SURFACE WAVE RIDES THROUGH...HOWEVER THE EAST SIDE OF UTAH COUNTY SHOULD GET A FEW INCHES OF SNOW. THE ADVISORY FOR THE MOUNTAINS MAY NEED LOW END WARNING CRITERIA AND WINDS SHOULD ALSO INCREASE NOTABLY TONIGHT AND MONDAY MORNING WITH UPPER TROF PASSAGE. THE CENTRAL MOUNTAINS HAVE ALREADY HAD 3-7 INCHES IN THE UPPER ELEVATIONS AND SHOULD GET ANOTHER BURST WITH SIMILAR AMOUNTS. NORTHERN MOUNTAINS WILL NEED TO BE EXTENDED INTO MONDAY NIGHT. ABUNDANT LOW LEVEL MOISTURE LINGERS OVER CENTRAL AND NORTHERN UTAH ON TUESDAY. WE MIX THE BOUNDARY LAYER LITTLE AND AFTER TONIGHTS AND MONDAY MORNINGS SNOWFALL AND THEN PARTIAL CLEARING BY TUESDAY NIGHT THERE SHOULD BE SOME VALLEY FOG DEVELOPING AS THE UPPER RIDGE AXIS MOVES OVER UTAH. A FLAT MSL PRESSURE PATTERN WILL SIT OVER UTAH MONDAY AND TUESDAY. WHAT COULD LIMIT FOG IS THE MODELS CONTINUE TO DEPICT A DIRTY RIDGE WITH ABUNDANT MID AND UPPER LEVEL MOISTURE TUESDAY NIGHT INTO WEDNESDAY. 700 MB TEMPS RISE TO 0C OR JUST ABOVE ON WEDNESDAY SO THE STRONG INVERSION WILL SET IN QUICK. MODELS STILL ADVERTISE A PROGRESSIVE PATTERN WHICH MEANS ADDITIONAL PACIFIC SYSTEMS SHOULD AFFECT UTAH BY LATE WEDNESDAY AND INTO THURSDAY. THIS WOULD BE A MILD SYSTEM. MODELS DO VARY ON THE STRENGTH WITH THE GFS BEING THE DEEPEST AND WETTEST. && .AVIATION...WILL MAINTAIN MIST LAYER AND MVFR CIGS/VIS AT SLC UNTIL NEXT BATCH OF PRECIP ARRIVES BETWEEN 05-08Z. WITH LIGHT SNOW AND MIST LATE TONIGHT EXPECT MAINLY LOW-END MVFR PERIODS OF IFR CONDITIONS...WITH CIGS AS LOW AS 500FT THROUGH 18Z. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY UNTIL NOON MONDAY FOR UTZ1>3-006>010-017. WY...SNOW ADVISORY UNTIL NOON MONDAY FOR WYZ021. && PUBLIC...TARDY AVIATION...SMITH
Hazardous weather outlook, Dec 18, 3:42 PM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 342 PM MST SUN DEC 18 2005 UTZ001>011-014-015-017-WYZ021-191300- CACHE VALLEY/UTAH PORTION-CENTRAL AND SOUTHWEST MOUNTAINS- GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SANPETE/SEVIER VALLEYS- SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN- WESTERN UINTA MOUNTAINS- 342 PM MST SUN DEC 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH...PART OF CENTRAL UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE... TODAY AND TONIGHT PERIODS OF SNOW WILL CONTINUE OVER THE VALLEYS AND MOUNTAINS OF CENTRAL AND NORTHERN UTAH. THE SNOW WILL BE HEAVY AT TIMES WITH SIGNIFICANT ACCUMULATIONS IN THE SOME VALLEYS AND ACROSS MOST OF THE MOUNTAINS. WINTER WEATHER HIGHLIGHTS ARE IN EFFECT THROUGH MONDAY. SEE THE LATEST WINTER WEATHER MESSAGE (SLCWSWSLC) FOR DETAILS. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY SNOW WILL CONTINUE THROUGH MONDAY MORNING...THEN TAPER OFF. ADDITIONAL SNOWFALL IS POSSIBLE IN THE NORTHERN MOUNTAINS MONDAY AFTERNOON AND MONDAY NIGHT. WINTER WEATHER HEADLINES ARE IN EFFECT THROUGH NOON MONDAY. HIGH PRESSURE ALOFT WILL RETURN FOR THE MIDDLE OF THE WEEK. A SERIES OF WEAK WEATHER DISTURBANCES WILL AFFECT NORTHERN UTAH BY LATE WEDNESDAY AND INTO THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 18, 5:37 PM MST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MST SUN DEC 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM SNOW 33 E EVANSTON 41.26N 110.33W
12/18/2005 1.5 INCH UINTA WY PUBLIC
MOUNTAIN VIEW WYOMING
0916 AM SNOW 9 SW HEBER CITY 40.41N 111.52W
12/18/2005 3.0 INCH WASATCH UT CO-OP OBSERVER
.08 WATER DEER CREEK DAM
0916 AM SNOW RANDOLPH 41.66N 111.18W
12/18/2005 2.5 INCH RICH UT TRAINED SPOTTER
1000 AM HEAVY SNOW LIBERTY 42.32N 111.45W
12/18/2005 9.0 INCH BEAR LAKE ID TRAINED SPOTTER
STORM TOTAL AT 9 AM.
1000 AM SNOW 5 SW HUNTSVILLE 41.22N 111.86W
12/18/2005 12.0 INCH WEBER UT TRAINED SPOTTER
STORM TOTAL AT SNOWBASIN AT 10 AM. 5 INCHES OVERNIGHT.
0400 PM SNOW 5 NNE NORTH OGDEN 41.38N 111.94W
12/18/2005 12.0 INCH WEBER UT MESONET
WATER EQUIV TOTAL 0.80 AT BEN LOMOND PK SNOTEL. 7 INCHES
PAST 12 HOURS.
0400 PM SNOW 3 NE PROVO 40.28N 111.61W
12/18/2005 5.0 INCH UTAH UT TRAINED SPOTTER
0.4 WATER EQUIV AT CASCADE MTN SNOTEL
0400 PM SNOW 13 NE POWDER MTN 41.47N 111.50W
12/18/2005 8.0 INCH CACHE UT MESONET
STORM TOTAL AT MONTE CRISTO SNOTEL. 0.40 WATER EQUIV.
0400 PM SNOW 5 ENE MT TIMPANOGOS 40.43N 111.62W
12/18/2005 7.0 INCH UTAH UT MESONET
WATER EQUIV 0.40 AT TIMPANOGOS SNOTEL.
0400 PM SNOW NORTH OGDEN 41.31N 111.96W
12/18/2005 4.2 INCH WEBER UT TRAINED SPOTTER
NORTHEAST OGDEN BENCH TOTAL. 2.8 SINCE 9 PM SATURDAY.
0400 PM SNOW 4 NNW ALTA 40.64N 111.64W
12/18/2005 6.0 INCH SALT LAKE UT TRAINED SPOTTER
BIG COTTONWOOD UDOT STORM TOTAL. WATER EQUIV 0.27. 4 IN
PAST 12 HOURS.
0400 PM SNOW 2 NNE ALTA 40.61N 111.60W
12/18/2005 8.0 INCH SALT LAKE UT TRAINED SPOTTER
STORM TOTAL SOLITUDE BASE. 5 IN PAST 12 HOURS. STORM
WATER EQUIV 0.37
0400 PM HEAVY SNOW 1 N ALTA 40.59N 111.64W
12/18/2005 11.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT STORM TOTAL. 7 IN PAST 12 HOURS. STORM WATER
EQUIV 0.36
0400 PM HEAVY SNOW 1 W ALTA 40.58N 111.64W
12/18/2005 12.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA COLLINS STORM TOTAL. 8 IN PAST 12 HOURS. STORM WATER
EQUIV 0.38 INCHES.
0400 PM SNOW 12 N TRIAL LK 40.85N 111.05W
12/18/2005 8.0 INCH SUMMIT UT TRAINED SPOTTER
STORM TOTAL AT CHALK CREEK 9100 FT. WATER EQUIV 0.50.
0400 PM SNOW SNOWBIRD 40.57N 111.65W
12/18/2005 6.0 INCH SALT LAKE UT TRAINED SPOTTER
SNOWBIRD BASE STORM TOTAL. 5 IN PAST 12 HOURS. WATER
EQUIV 0.19.
0400 PM SNOW 5 NE BOUNTIFUL 40.93N 111.81W
12/18/2005 8.0 INCH DAVIS UT TRAINED SPOTTER
0.60 STORM WATER EQUIV. AT PARRISH CREEK 7700 FT
0400 PM SNOW 5 ESE FARMINGTON 40.97N 111.81W
12/18/2005 9.0 INCH DAVIS UT MESONET
STORM TOTAL FARMINGTON PEAK SNOTEL. 5 PAST 12 HOURS.
WATER EQUIV 0.60.
&&
ATARDYLocal storm report, Dec 18, 5:37 PM MST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MST SUN DEC 18 2005
CORRECTED LIBERTY ENTRY
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM SNOW 33 E EVANSTON 41.26N 110.33W
12/18/2005 1.5 INCH UINTA WY PUBLIC
MOUNTAIN VIEW WYOMING
0916 AM SNOW 9 SW HEBER CITY 40.41N 111.52W
12/18/2005 3.0 INCH WASATCH UT CO-OP OBSERVER
.08 WATER DEER CREEK DAM
0916 AM SNOW RANDOLPH 41.66N 111.18W
12/18/2005 2.5 INCH RICH UT TRAINED SPOTTER
1000 AM HEAVY SNOW LIBERTY 41.33N 111.87W
12/18/2005 9.0 INCH WEBER UT TRAINED SPOTTER
STORM TOTAL AT 9 AM.
1000 AM SNOW 5 SW HUNTSVILLE 41.22N 111.86W
12/18/2005 12.0 INCH WEBER UT TRAINED SPOTTER
STORM TOTAL AT SNOWBASIN AT 10 AM. 5 INCHES OVERNIGHT.
0400 PM SNOW 5 NNE NORTH OGDEN 41.38N 111.94W
12/18/2005 12.0 INCH WEBER UT MESONET
WATER EQUIV TOTAL 0.80 AT BEN LOMOND PK SNOTEL. 7 INCHES
PAST 12 HOURS.
0400 PM SNOW 3 NE PROVO 40.28N 111.61W
12/18/2005 5.0 INCH UTAH UT TRAINED SPOTTER
0.4 WATER EQUIV AT CASCADE MTN SNOTEL
0400 PM SNOW 13 NE POWDER MTN 41.47N 111.50W
12/18/2005 8.0 INCH CACHE UT MESONET
STORM TOTAL AT MONTE CRISTO SNOTEL. 0.40 WATER EQUIV.
0400 PM SNOW 5 ENE MT TIMPANOGOS 40.43N 111.62W
12/18/2005 7.0 INCH UTAH UT MESONET
WATER EQUIV 0.40 AT TIMPANOGOS SNOTEL.
0400 PM SNOW NORTH OGDEN 41.31N 111.96W
12/18/2005 4.2 INCH WEBER UT TRAINED SPOTTER
NORTHEAST OGDEN BENCH TOTAL. 2.8 SINCE 9 PM SATURDAY.
0400 PM SNOW 4 NNW ALTA 40.64N 111.64W
12/18/2005 6.0 INCH SALT LAKE UT TRAINED SPOTTER
BIG COTTONWOOD UDOT STORM TOTAL. WATER EQUIV 0.27. 4 IN
PAST 12 HOURS.
0400 PM SNOW 2 NNE ALTA 40.61N 111.60W
12/18/2005 8.0 INCH SALT LAKE UT TRAINED SPOTTER
STORM TOTAL SOLITUDE BASE. 5 IN PAST 12 HOURS. STORM
WATER EQUIV 0.37
0400 PM HEAVY SNOW 1 N ALTA 40.59N 111.64W
12/18/2005 11.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA UDOT STORM TOTAL. 7 IN PAST 12 HOURS. STORM WATER
EQUIV 0.36
0400 PM HEAVY SNOW 1 W ALTA 40.58N 111.64W
12/18/2005 12.0 INCH SALT LAKE UT TRAINED SPOTTER
ALTA COLLINS STORM TOTAL. 8 IN PAST 12 HOURS. STORM WATER
EQUIV 0.38 INCHES.
0400 PM SNOW 12 N TRIAL LK 40.85N 111.05W
12/18/2005 8.0 INCH SUMMIT UT TRAINED SPOTTER
STORM TOTAL AT CHALK CREEK 9100 FT. WATER EQUIV 0.50.
0400 PM SNOW SNOWBIRD 40.57N 111.65W
12/18/2005 6.0 INCH SALT LAKE UT TRAINED SPOTTER
SNOWBIRD BASE STORM TOTAL. 5 IN PAST 12 HOURS. WATER
EQUIV 0.19.
0400 PM SNOW 5 NE BOUNTIFUL 40.93N 111.81W
12/18/2005 8.0 INCH DAVIS UT TRAINED SPOTTER
0.60 STORM WATER EQUIV. AT PARRISH CREEK 7700 FT
0400 PM SNOW 5 ESE FARMINGTON 40.97N 111.81W
12/18/2005 9.0 INCH DAVIS UT MESONET
STORM TOTAL FARMINGTON PEAK SNOTEL. 5 PAST 12 HOURS.
WATER EQUIV 0.60.
&&
ATARDYNearby
Winter Storm Warnings in Utah, 2005Every winter storm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.